Posted by: Maria | 2009-03-17

Depressed - again!

Sorry CS, this is the only reply I saw:

Subject: Depressed
Posted by: Maria
Hey CS

I'  ve been on Aropax (20) and Molipaxin (50) for about 7 weeks now. 3 weeks ago I was feeling good and told my psychiatrist that I think it'  s working well. For the past week things have not been as good. I'  m irritable, depressed and tired. I find it really difficult to deal with everyday little irritations and have no patience. Being civil to family and co-workers takes a lot of effort, nevermind being friendly.

Help, what'  s going on here? I can'  t get an appointment with my psychologist until the end of next week, guess I can call the psychiatrist if necessary.

Regards to Smoky.
Date: 17/3/2009

Posted by: Cybershrink
I" m puzzled, I seem to be finding multiple postings this-morning. Sometimes this happens when at first the site does not seem to have acepted your message, when it actually has done so, but not yet displayed it. The forum is due for a re-design some time soon. I' m sure I have already responded to this message. IF not, give it an hour, and then post it again
Date: 17/3/2009

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Curiouser and curiouser. My original reply must be lost in cyberspace Smokey sends her regards. She's getting a bit less scratchy, but is still rather like a wandering cactus. Likes tomato sauce, carrot and marshmallows, though she spends some time energetically killing the marshmallows before eating them. Which reminded me that she recommends, as a non-pharm antidepressant, the website : AH, that reminds me -- possible solution to the mystery --- the browser crashed soon fter I replied, so the first response may have been lost in the debris.
Anyhow, you're right that it's probably best to call your own shrink who will know the relevant details. Lets see --- on the combo for 7 weeks, and by wwek 4 was noticing benefits, which seem to be less now 3 weeks later. Odd, unless anything else is interfering with the metabolism of the drugs. ( like, as most people don't know, grapefruit juice can reduce the efffects of antibiotics ). But this doesn't seem likely. If the iritability were a drug side-effect, it would have shown earlier rather than later. I haven't combined this paticular two, though, so am not certain about any effects of doing so.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.